Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Periodic solutions for elastic prisms


Author: J. L. Ericksen
Journal: Quart. Appl. Math. 37 (1980), 443-446
MSC: Primary 73G05; Secondary 73H05
DOI: https://doi.org/10.1090/qam/564735
MathSciNet review: 564735
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. F. Parker, Large deflections and rotations of elastic rods, Tech. Report No. 78-18, Mathematics Dept., University of British Columbia, 1978
  • [2] D. F. Parker, The role of St.-Venant's solutions in rod and beam theories, pending publication
  • [3] J. L. Ericksen, Special topics in elastostatics, Adv. Appl. Mech. 17, 189-244 (1977)
  • [4] S. G. Lekhnitskii, Theory of elasticity of an anisotropic elastic body, Translated by P. Fern. Edited by Julius J. Brandstatter, Holden-Day, Inc., San Francisco, 1963. MR 0180018

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05, 73H05

Retrieve articles in all journals with MSC: 73G05, 73H05


Additional Information

DOI: https://doi.org/10.1090/qam/564735
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society